Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The oscillation of an operator on $ L\sp{p}$

Authors: George R. Barnes and Robert Whitley
Journal: Trans. Amer. Math. Soc. 211 (1975), 339-351
MSC: Primary 47B37
MathSciNet review: 0405158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce and discuss the oscillation of an operator T mapping $ {L^p}(S,\Sigma ,\mu )$ into a Banach space. We establish results relating the oscillation, a ``local norm", to the norm of the operator. Also using the oscillation we define a generalization of the Fredholm operators T with index $ \kappa (T) < \infty $ and a corresponding perturbation class which contains the compact operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37

Additional Information

PII: S 0002-9947(1975)0405158-6
Keywords: Diffuse operator, $ {c_0}$ operator, compact operator, concentrated operator, semi-Fredholm operator, Fredholm operator, perturbation theory
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia